# SDR SWAA2023020695283

- Difficulty date: January 25, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2023-37056<[01] RESOLVED ON OTHER FAULT TTG8Q00H7PBQ;[02] RESOLVED ON OTHER FAULT TTG8Q00H7PBQ
